U.S. doctors online nowAsk doctors free
Chicago, IL
A 37-year-old female asked:

Thick white vaginal discharge constantly. ob tested no type of infection or yeast. on birth control pills. what could this be how do i get rid of it?

2 doctor answers2 doctors weighed in
Dr. Lori Mcneal
Obstetrics and Gynecology 35 years experience
Discharge: The birth control pill can cause increase in thick vaginal mucus to prevent sperm penetration. If there is no infection, may need to use a nonhormonal method of contraception if it persists and is bothersome.
Dr. Thomas Buehner
Internal Medicine - Infectious Disease 41 years experience
Resistant candidiasi: First u need to make sure that not only a wet mount/KOH prep was done but also a specific yeast culture.This is a resistant yeast infection that will require long term therapy.U had some benefit from boric acid & white color points to yeast infection. Physiologic leukorrhea.can b due to estrogen w/o any other symptoms. Scented panty liners, spermicides, soaps, perfumes, latex condoms can all cause
Last updated Oct 4, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.